Facebook Pixel
Q: 

Help! spotting after Postinor-2

By July 25, 2012 - 6:29pm
 
Rate This

I had my monthly earlier this month due to Postinor-2, which was 2 weeks earlier then it was supposed to come. Recently, on the 18th of July I took Postinor-2 again and on the 22nd I took it again..

However, on the 25th of July i discovered some spottings. Am I pregnant? Or is the spotting normal?

Please help.. Thanks

Add a Comment1 Comments

EmpowHER Guest
Anonymous

have taken postinar 2 a week ago but am still experiencing bleeding and cramps is this normal or should i visit a doctor

October 31, 2012 - 5:37pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!